# SDR UALA2012022201072

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 76,161 hours, 21,960 cycles
- Engine: Pwa PW2037
- Engine time: 66,054 hours, 22,566 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, Y
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE VIBRATION, RTFL.  LEFT ENGINE, SHORTLY AFTER TAKEOFF ALL ENG PARAMETERS DECREASED AND ENGINE SHUTDOWN. RETURNED TO DEPARTURE.  ON ARRIVAL AT GATE, NO EXTERNAL LEAKS, MAIN CHIP DETECTOR HAS METAL PARTICLES.  REPLACED NR 1 ENGINE.
